# SDR SABA020009

- Difficulty date: January 19, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,448 hours, 43,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 847
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5097 FROM CLT TO PGV: DURING PREFLIGHT, AIRCREW FOUND FLOOR EMERGENCY LIGHTS OUT. MAINTENANCE REMOVED AND REPLACED WIRING HARNESS FOR TWO FORWARD LIGHTS AND REPLACED EMERGENCY BATTERY PACK. SYSTEM OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
